# SDR AALA202310030783

- Difficulty date: September 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,141 hours, 25,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CORROSION ON FORWARD CARGO COMPARTMENT DOOR LOWER SILL WEB LOCATED FROM BS 440 TO BS 448, S25R. REPLACED DOOR SILL WEB PER SRM 51-40-02-0G.
